# SDR CA970114023

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Handle
- Part number: H34149
- Condition: Failed
- Location: Pax Door
- Part time: 1,537 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, I

## Discrepancy

(CAN) CLIMBING THROUGH 14,000 FEET, THE CREW GOT A DOOR HANDLE WARNING FOLLOWED BY A PASSENGER DOOR WARNING. THE FLIGHT THEN DESCENDED THROUGH 13,000 FEET AND DEPRESSURIZED. THE WARNING LIGHT WENT OUT. OUTER DOOR HANDLE REPLACED AND DOOR MECHANISM RIGGED AS PER MAINTENANCE MANUAL.
